Bloating on zoladex

Hi everyone

Wonder if anyone can help me.... I had my first zoladex injection on 1st June so I'm only 10 days on it, I've had really bad cramps for last 5 days and my tummy is so bloated I look 6 months pregnant and of course nothing fits and it's so uncomfortable, I've been to see GP this morning who has ordered an urgent ultrasound as she thinks the zoladex may have stimulated some cysts..... Is this normal? Has anyone else suffered with this side affect? X x

4 Replies

  • I was on this for 7 months while waiting for third lap. It caused emense bloating, bad skin (little lumps like a rash) and mood swings. All apparently normal and was told "better than the pain though". Sadly some of us have that reaction. Just have to weigh up the odds I suppose ...

  • At the minute it's the worst thing I've done as been in more pain since I've had the injection and I'm starting to waddle!! I'm just hoping things get better as I've heard a lot of good things about zoladex x x

  • Hi, I'm on Zoladex and the bloating is mad isn't it! Even my nurse said to me this week you definitely look very bloated! Me and my nurse get on well so she can say that to me without offense! She has took really good care of me! I found after the first 2 weeks of having the implant my symptoms were so much more manageable the difference was amazing! I now get really bad a few days before my next implant is due and then a few days after it, today been one of those days I can't even manage to get out of bed! Give it a chance as it can take 3 months to begin working effectively and if it does work the results are amazing! Good luck xx

  • I'v just had my third zoledex implant and I'm well bloated also I'm also on hrt as I was just an emotional mess looks like its one step forward three bk 😒

You may also like...